Candidate genes associated with susceptibility for SARS-coronavirus

Hsieh, Ying-Hen; Chen, Cathy W.S.; Hsu Schmitz, Shu-Fang; King, Chwan-Chuan; Chen, Wei-Ju; Wu, Yi-Chun; Ho, Mei-Shang (2010). Candidate genes associated with susceptibility for SARS-coronavirus. Bulletin of mathematical biology, 72(1), pp. 122-132. New York, N.Y.: Academic Press 10.1007/s11538-009-9440-8

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hsu, Shu-Fang

ISSN:

0092-8240

Publisher:

Academic Press

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:13

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1007/s11538-009-9440-8

Web of Science ID:

000273481000005

URI:

https://boris.unibe.ch/id/eprint/3034 (FactScience: 206224)

Actions (login required)

Edit item Edit item
Provide Feedback